# SDR YENA2021010500007

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 56,673 hours, 20,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT DID NOT EXTINGUISH WITH GEAR RETRACTION AND REMAINED ILLUMINATED FOR DURATION OF FLIGHT.  WOULD NOT EXTINGUISH WITH SIGNS SWITCH EITHER.  LEFT EXIT LIGHT WORKS NORMALLY.   ACCOMPLISHED RESET OF THE EMERGENCY LIGHT SWITCH.  OPERATIONS NORMAL, PER TSM 33-51-00-810-809-A.  NO DEFECTS NOTED MC GEORGE NOTIFIED.
